New concepts of fractional Hahn’s q,ω $q,\omega $-derivative of Riemann–Liouville type and Caputo type and applications

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1847
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
New concepts of fractional Hahn’s q,ω $q,\omega $-derivative of Riemann–Liouville type and Caputo type and applications ; volume:2018 ; number:1 ; day:28 ; month:8 ; year:2018 ; pages:1-21 ; date:12.2018
Advances in difference equations ; 2018, Heft 1 (28.8.2018), 1-21, 12.2018

Creator
Wang, Yizhu
Contributor
Liu, Yiding
Hou, Chengmin
SpringerLink (Online service)

DOI
10.1186/s13662-018-1753-1
URN
urn:nbn:de:101:1-2018101923371697150331
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:32 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Wang, Yizhu
  • Liu, Yiding
  • Hou, Chengmin
  • SpringerLink (Online service)

Other Objects (12)